- -

Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals

Show simple item record

Files in this item

dc.contributor.author Adamyan, Vadym es_ES
dc.contributor.author Iserte Vilar, José Luis es_ES
dc.contributor.author Tkachenko Gorski, Igor Mijail es_ES
dc.contributor.author Verdú Martín, Gumersindo Jesús es_ES
dc.date.accessioned 2016-07-07T11:13:32Z
dc.date.available 2016-07-07T11:13:32Z
dc.date.issued 2014-09
dc.identifier.issn 1846-3886
dc.identifier.uri http://hdl.handle.net/10251/67310
dc.description.abstract For positive definite Toeplitz matrices generated by trigonometric moments of a non-negative measure we note that the Hilbert-Schmidt norm and the maximal eigenvalue satisfy certain limiting relations. Analogous relations hold for positive definite integral operators with difference kernels. The obtained relations are used in order to detect hidden almost periodic components in random signals. es_ES
dc.description.sponsorship The financial support of the Polytechnic University of Valencia is gratefully acknowledged. en_EN
dc.language Inglés es_ES
dc.relation Polytechnic University of Valencia es_ES
dc.relation.ispartof Operators and Matrices es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Positive integral operators with difference kernels es_ES
dc.subject Signal processing es_ES
dc.subject Positive definite Toeplitz matrices es_ES
dc.subject stationary processes es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.subject.classification INGENIERIA NUCLEAR es_ES
dc.title Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.7153/oam-08-48
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Ingeniería Química y Nuclear - Departament d'Enginyeria Química i Nuclear es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Adamyan, V.; Iserte Vilar, JL.; Tkachenko Gorski, IM.; Verdú Martín, GJ. (2014). Norms of positive definite toeplitz matrices and detection of almost periodic components in random signals. Operators and Matrices. 8(3):861-875. doi:10.7153/oam-08-48 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.7153/oam-08-48 es_ES
dc.description.upvformatpinicio 861 es_ES
dc.description.upvformatpfin 875 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 8 es_ES
dc.description.issue 3 es_ES
dc.relation.senia 281219 es_ES


This item appears in the following Collection(s)

Show simple item record